# SDR ASAA0410280

- Difficulty date: June 30, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65549067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON LOWR CHORD FLOORBEAM. REMOVED CORROSION, FABRICATED REPAIR PARTS AND INSTALLED IAW EA5310-02377. (M)
